# SDR AALA202401244351

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 73,297 hours, 28,126 cycles
- System (JASC): 5200 · Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION LIGHT ILLUMINATED. RESET DID NOT HELP. ACCOMPLISHED R3 DOOR CHARGING OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
